Probability

[86] Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University Steffen Rohde University of Washington

Probability mathscidoc:1904.28001

Trans. Amer. Math. Soc., 368, 4065-4114, 2016
[ Download ] [ 2019-04-30 13:19:47 uploaded by zqchen ] [ 1207 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] Spectral statistics of Erdős–Rényi graphs I: Local semicircle law

Erdős, László University of Munich Knowles, Antti Harvard University Yau, Horng-Tzer Harvard University Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28016

Annals of Probability, 41, (3), 587-640, 2013
[ Download ] [ 2016-08-23 16:38:00 uploaded by yinjun ] [ 1192 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] The local semicircle law for a general class of random matrices

Laszlo Erdos Institute of Science and Technology Austria Antti Knowles New York University Horng-Tzer Yau Harvard University Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28017

Electronic Journal of Probability, 18, (12), 2140-2154, 2013
[ Download ] [ 2016-08-23 16:45:01 uploaded by yinjun ] [ 1191 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Spectral Statistics of Erd{H o}s-Rényi Graphs II: Eigenvalue Spacing and the Extreme Eigenvalues

Laszlo Erdos Institute of Mathematics, University of Munich Antti Knowles Department of Mathematics, Harvard University Horng-Tzer Yau Department of Mathematics, Harvard University Jun Yin Department of Mathematics, Harvard University

Probability mathscidoc:1608.28019

Communications in Mathematical Physics, 314, (3), 587-640, 2012
[ Download ] [ 2016-08-24 09:49:01 uploaded by yinjun ] [ 1188 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] Edge Universality of Correlation Matrices

Natesh S. Pillai Harvard University Jun Yin University of Wisconsin–Madison

Probability mathscidoc:1608.28020

Annals of Statistics, 40, (3), 1737-1763, 2012
[ Download ] [ 2016-08-24 09:55:39 uploaded by yinjun ] [ 1177 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved